# SDR ASAA2017090421781

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 5,438 hours, 1,841 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION CONTROLLER PANEL WAS BLANK, NO INDICATIONS.  ACFT GROUNDED.  CYCLED POWER TO CPC MODULE AND OPS CHECKED NMR IAW FIM 21-31 TASK 803.  ALL GROUND FUNCTIONAL TESTS PASSED.
